Texas, 2014Flash Flooding and Damaging Winds in Texas, June 24, 2014
June 24, 2014 · NWS FWD · 11 events in 4 counties and zones
A stationary front draped across central portions of North Texas served as a focus for thunderstorm development on Tuesday afternoon. Meanwhile a second thunderstorm complex advanced from the northwest.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.2 million
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stationary front draped across central portions of North Texas served as a focus for thunderstorm development on Tuesday afternoon. Meanwhile a second thunderstorm complex advanced from the northwest. Several thunderstorms became severe, namely in the Dallas-Fort Worth Metroplex, with damaging winds being the primary occurrence. Flash flooding also occurred in the Dallas-Fort Worth area. Much of the western portions of Fort Worth were flooded by flash flood waters.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 24, 2:37 PM CST, 0 minutes earlier.
Area forecast discussion, Jun 24, 2:37 PM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT TUE JUN 24 2014
.DISCUSSION...
A MCS THAT WAS IN THE TEXAS PANHANDLE THIS MORNING HAS FINALLY
ARRIVED IN NORTH TEXAS...MOVING EAST INTO THE NORTHWESTERN
COUNTIES OF THE CWA. THESE STORMS POSE A SEVERE WIND...HEAVY
RAINFALL...AND FREQUENT LIGHTNING THREAT WITH POSSIBLY SOME SMALL
HAIL AS WELL. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE ALSO
DEVELOPING ALONG AND SOUTH OF A BOUNDARY/STATIONARY FRONT THAT
LIES NEAR A LINE FROM EMORY TO DFW TO GRAHAM. THE STORMS AHEAD OF
THE MCS ARE QUICKLY GROWING TALL DUE TO THE LARGE CAPE VALUES UP
TO 3500 J/KG IN PLACE ACROSS THE REGION. MULTIPLE OUTFLOW
BOUNDARIES CAN BE SEEN ON RADAR EMANATING AWAY FROM THE STORMS AND
THESE STORMS WILL CONTINUE TO POSE A MICROBURST/DOWNBURST THREAT
THROUGH THE EVENING HOURS.
A THIRD FEATURE OF INTEREST IS THE VERY PROMINENT SEA BREEZE MOVING
INTO THE SOUTHERN COUNTIES OF THE CWA. NUMEROUS SHOWERS AND
THUNDERSTORMS ARE OCCURRING BEHIND THIS BOUNDARY AND WILL CONTINUE
TO DEVELOP THROUGH THE EVENING HOURS. GUSTY WINDS MAY OCCUR WITH
THE SEA BREEZE AND POSSIBLY WITH A FEW OF THE STORMS BEHIND THE
SEA BREEZE ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.
MOST OF THE ACTIVITY IS EXPECTED TO DIMINISH WITH SUNSET THIS
EVENING AND A RELATIVELY QUIET OVERNIGHT PERIOD IS EXPECTED. THE
MODELS ARE ADVERTISING ANOTHER COMPLEX OF STORMS DEVELOPING IN THE
CENTRAL PLAINS TONIGHT...MOVING SOUTHEAST TOWARDS THE REGION
TOMORROW MORNING. HOWEVER...THE COMPLEX OF STORMS OCCURRING OVER
THE REGION NOW WILL LIKELY STABILIZE THE ATMOSPHERE TONIGHT
CAUSING THE OVERNIGHT COMPLEX TO WEAKEN OR DISSIPATE BEFORE
REACHING THE REGION. HOWEVER...WE WILL HAVE TO MONITOR THE
EVOLUTION AND TRACK OF THE OVERNIGHT MCS AGAIN FOR ANY IMPACTS TO
NORTH TEXAS WEDNESDAY MORNING.
OTHERWISE...EXPECT ADDITIONAL ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS AGAIN WEDNESDAY AFTERNOON AND EVENING. THIS SAME
TREND WILL CONTINUE FOR THE NEXT SEVERAL DAYS AS WE KEEP A WEAK
TROUGHING PATTERN OVER THE REGION THROUGH THE WEEKEND. THE BEST
RAIN CHANCES WILL BE IN THE MID TO LATE AFTERNOON AND EARLY
EVENING HOURS EACH DAY. A FEW STRONG TO MARGINALLY SEVERE STORMS
WILL BE POSSIBLE WITH MOSTLY A GUSTY WIND AND HEAVY RAIN THREAT.
PREVIOUSLY THE MODELS WERE ADVERTISING THE UPPER LEVEL RIDGE
BUILDING IN FROM THE WEST BY THE WEEKEND BUT MOST OF THE MODELS
ARE CONSISTENT IN HOLDING OFF THE RIDGE UNTIL EARLY NEXT WEEK.
THEREFORE...ADDED LOW POPS OVER THE REGION THROUGH THE WEEKEND
WITH THE HIGHEST POPS OVER THE EASTERN HALF OF THE REGION WHERE
THE WEAK UPPER LEVEL TROUGHING WILL STALL AND DEEP ATMOSPHERIC
MOISTURE WILL BE HIGHEST. HOWEVER...IN THIS TYPE OF WEATHER
PATTERN...CHANGES TO THE FORECAST POPS AND TEMPS CAN BE EXPECTED
EACH DAY AS TRENDS THROUGH THE DAYTIME AND OVERNIGHT HOURS WILL
CONTINUE TO HAVE AN IMPACT ON THE NEXT 24 HOUR PERIOD.
FOR TEMPERATURES...PERSISTENCE WILL PREVAIL THROUGH THE WEEKEND
WITH HIGHS GENERALLY IN THE UPPER 80S TO LOWER 90S. OF COURSE
AREAS THAT RECEIVE RAIN EACH AFTERNOON MAY HAVE AFTERNOON HIGHS
ONLY IN THE LOWER TO MID 80S. THE WARMEST TEMPERATURES WILL OCCUR
OVER OUR WESTERN COUNTIES. WITH THE UPPER LEVEL RIDGE POSSIBLY
STARTING TO BUILD IN EARLY NEXT WEEK...SLOWLY WARMED TEMPERATURES
ACROSS THE REGION INTO THE MID TO UPPER 90S BY TUESDAY.
82/JLD
&&
.AVIATION...
/ISSUED 235 PM CDT TUE JUN 24 2014/
STORMS APPEAR TO BE DEVELOPING OVER METROPLEX WHERE OLD FRONTAL
BOUNDARY IS LAYING. MCS/MCV APPROACHING FROM THE WEST WILL PROVIDE
LIFT AND THUS CONVECTION IS DEVELOPING WELL AHEAD OF MCS. HAVE
ALREADY UPDATED TAFS TO INCLUDE VCTS FOR THE REST OF THIS
AFTERNOON AND TO BUMP TEMPO TIMING UP 2 HOURS FROM 22-0Z/5PM TO
7PM AS MOST LIKELY STORM WINDOW...BUT CELLS THAT DEVELOP OVERHEAD
AN AIRPORT WILL RESULT IN TSRA BEFORE THAT TEMPO WINDOW SO FURTHER
AMENDMENTS LIKELY BASED ON TRENDS. TR.92
.../PREVIOUS AVIATION DISCUSSION/...
MAIN CONCERN IS CONVECTIVE POTENTIAL OVER THE REGION THIS
AFTERNOON AND EVENING...AND UNFORTUNATELY NO GOOD MODEL GUIDANCE
TO RELY ON FOR THIS FORECAST AS THEY ARE NOT IDENTIFYING WITH THE
CURRENT MCS/MCV BETWEEN LUBBOCK AND ABILENE. THIS SYSTEM WILL
CONTINUE TO MOVE SOUTHEAST ROUGHLY PARALLEL/ALONG AN OLD FRONTAL
BOUNDARY WHERE AN AXIS OF HIGH INSTABILITY RESIDES. IN
ADDITION...SCATTERED SHOWERS AND STORMS WILL POP-UP DURING THE
AFTERNOON WITHIN THIS INSTABILITY AXIS. ALREADY SOME OF THIS
CONVECTION IS BUILDING UP SOUTHWEST AND SOUTH OF THE
METROPLEX...AND THIS TREND SHOULD CONTINUE WITH FURTHER HEATING
AND INCREASING LIFT AHEAD OF THE MCS/MCV TO THE WEST.
ESSENTIALLY THERE IS PRETTY HIGH CONFIDENCE THAT STORMS WILL
AFFECT THE REGION SOUTH OF THE METROPLEX THIS AFTERNOON AND
EVENING...BUT IT IS A MORE DIFFICULT CALL TO DETERMINE WHETHER THE
STORMS WILL EXTEND AS FAR NORTH INTO THE METROPLEX TAF SITES.
GIVEN THE HIGH AMOUNTS OF UNCAPPED INSTABILITY ALREADY IN PLACE
ACROSS THE METROPLEX...IT IS BEST TO CONTINUE A VCTS FORECAST
STARTING AT 21-22Z FOR ANY POP-UP STORMS THAT MAY DEVELOP IN THE
VICINITY WITH DAYTIME HEATING. CONFIDENCE HAS INCREASED THAT THE
MCS TO THE NW WILL HOLD TOGETHER AND REACH THE METROPLEX IN THE
23-02Z WINDOW THIS EVENING FOR INCLUSION OF A TEMPO TSRA THEN.
AT WACO CONFIDENCE IS HIGHER THAT MCS WILL REACH THE AREA AROUND
01-03Z AND A TEMPO TSRA IS INDICATED THERE.
WILL CONTINUE TO MONITOR LATEST CONVECTIVE TRENDS AND UPDATE AS
NECESSARY. OTHERWISE OUTSIDE OF STORMS...VFR WILL PREVAIL WITH
LIGHT SOUTH WINDS.
TR.92
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 74 91 75 89 74 / 80 30 20 30 10
WACO, TX 73 90 74 88 73 / 50 40 20 30 10
PARIS, TX 72 88 72 87 72 / 40 40 20 40 20
DENTON, TX 72 90 73 89 73 / 80 30 20 30 10
MCKINNEY, TX 71 90 74 88 73 / 80 30 20 30 20
DALLAS, TX 75 91 75 89 74 / 80 30 20 30 20
TERRELL, TX 73 92 76 89 75 / 50 40 20 40 20
CORSICANA, TX 72 89 74 88 74 / 40 40 20 40 20
TEMPLE, TX 72 90 74 88 73 / 50 40 20 30 20
MINERAL WELLS, TX 71 90 73 89 72 / 70 30 20 20 10
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
92/82
Hazardous weather outlook, Jun 24, 2:16 PM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CDT TUE JUN 24 2014
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
316 PM CDT TUE JUN 24 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS ARE FORECAST ACROSS MOST OF NORTH TEXAS
THROUGH THIS EVENING. SOME STORMS MAY BECOME BRIEFLY SEVERE AND
PRODUCE DAMAGING WIND GUSTS. OTHERWISE LOCALLY HEAVY RAIN...AND
FREQUENT LIGHTNING CAN BE EXPECTED IN ALL OF THE STRONGER STORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH
THURSDAY. LOW CHANCES OF MAINLY AFTERNOON THUNDERSTORMS WILL
REMAIN IN THE FORECAST FRIDAY THOUGH SUNDAY. CLOUD TO GROUND
LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 1:42 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
242 PM CDT TUE JUN 24 2014
TXZ100-242015-
YOUNG TX-
242 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
YOUNG COUNTY
AT 241 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LARGE CLUSTER OF STRONG THUNDERSTORMS MOVING INTO THE WESTERN PART
OF THE COUNTY AND OCCURRING OVER THE SOUTHERN AND EASTERN PART OF
THE COUNTY. THE WESTERN STORMS WERE MOVING EAST AT 15 MPH WHILE THE
OTHERS WERE NEARLY STATIONARY.
CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF ANY OF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE
NEEDED.
LAT...LON 3338 9895 3333 9843 3296 9843 3296 9895
TIME...MOT...LOC 1941Z 279DEG 14KT 3318 9886
Special weather statement, Jun 24, 1:45 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT TUE JUN 24 2014
TXZ132-133-144-145-242015-
HILL TX-JOHNSON TX-SOMERVELL TX-BOSQUE TX-
245 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN BOSQUE COUNTY
NORTHWESTERN HILL COUNTY
SOUTHWESTERN JOHNSON COUNTY
EASTERN SOMERVELL COUNTY
AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 17 MILES SOUTHWEST OF
CLEBURNE...MOVING EAST AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLUM AND CLEBURNE STATE
PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3232 9772 3232 9765 3223 9733 3205 9735
3192 9745 3203 9782
TIME...MOT...LOC 1945Z 282DEG 9KT 3213 9755Special weather statement, Jun 24, 1:46 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
246 PM CDT TUE JUN 24 2014
TXZ116-117-242015-
PALO PINTO TX-PARKER TX-
246 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN PALO PINTO COUNTY
SOUTHWESTERN PARKER COUNTY
AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
FEW STRONG STORMS BETWEEN MINERAL WELLS...GORDON...AND LIPAN. THE
STRONGEST THUNDERSTORM WAS 13 MILES SOUTHEAST OF MINERAL WELLS...
MOVING NORTHEAST AT 10 MPH TOWARD AREAS BETWEEN MILLSAP AND
WEATHERFORD.
CITIES IN THE PATH OF THIS STORM INCLUDE COOL.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO BETWEEN 40 AND 50 MPH CAN BE EXPECTED FROM
THIS STORM.
LAT...LON 3278 9815 3285 9794 3270 9775 3256 9792
3256 9806 3252 9807 3252 9838
TIME...MOT...LOC 1945Z 222DEG 7KT 3265 9798Special weather statement, Jun 24, 2:13 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 PM CDT TUE JUN 24 2014
TXZ129-242045-
EASTLAND TX-
313 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN EASTLAND COUNTY
AT 312 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
OUTFLOW BOUNDARY MOVING THROUGH THE WESTERN PART OF THE COUNTY AND
MOVING SOUTHEAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CISCO...EASTLAND AND RANGER.
WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS OUTFLOW BOUNDARY.
LAT...LON 3251 9911 3252 9848 3250 9848 3236 9860
3212 9912
TIME...MOT...LOC 2012Z 295DEG 21KT 3244 9895Special weather statement, Jun 24, 2:24 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT TUE JUN 24 2014
TXZ100-101-242130-
JACK TX-YOUNG TX-
324 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN JACK COUNTY
NORTHEASTERN YOUNG COUNTY
AT 324 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
OLNEY TO 10 MILES EAST OF GRAHAM TO 15 MILES NORTHWEST OF MINERAL
WELLS...MOVING EAST AT 10 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...JACKSBORO AND
OLNEY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3341 9842 3346 9842 3347 9828 3300 9792
3301 9842 3316 9843 3310 9864 3339 9885
TIME...MOT...LOC 2024Z 270DEG 9KT 3336 9847 3312 9839
3301 9822Special weather statement, Jun 24, 2:35 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT TUE JUN 24 2014
TXZ116-117-130-131-242100-
ERATH TX-HOOD TX-PALO PINTO TX-PARKER TX-
335 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL ERATH COUNTY
NORTHWESTERN HOOD COUNTY
SOUTHEASTERN PALO PINTO COUNTY
SOUTHWESTERN PARKER COUNTY
AT 334 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS OCCURRING ABOUT 18 MILES NORTH THROUGH
NORTHEAST OF STEPHENVILLE...AND AROUND LIPAN...MOVING NORTHEAST AT
10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE LIPAN AND MORGAN MILL.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3270 9820 3274 9797 3243 9784 3229 9819
3249 9831
TIME...MOT...LOC 2034Z 232DEG 9KT 3247 9809Event by event
5 thunderstorm wind, 3 flash flood, 2 lightning, 1 heavy rain. Local standard time, as filed.
Thunderstorm Wind, Tarrant
- When
- June 24, 2:37 PM CST
- Where
- Tarrant County, Arlington Muni Arpt
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $8,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.670, -97.100
The automated weather station at Arlington Municipal Airport (KGKY) measured a 52 kt wind gust.
Flash Flood, Tarrant
- When
- June 24, 3:30 PM CST to 5:10 PM CST
- Where
- Tarrant County, 2.52 mi SW of Haltom City to 0.9 mi NW of Kennedale
- Cause
- Heavy Rain
- Property damage
- $75,000
- Reported by
- Social Media
- Coordinates
- 32.775, -97.302
Significant urban flash flood occurred as 2-3 inches of rain in less than 2 hours fell over the western half of Tarrant County. Social media reports showed significant flooding near Hulen and Bryce Streets in Fort Worth. Some roads in downtown Fort Worth were impassable and blocked by the fire department. In the West 7th district, the water was reported to be several feet deep. Many vehicles were flooded or trapped in flood waters. More than 40 high water rescues were conducted in Fort Worth.
Thunderstorm Wind, Tarrant
- When
- June 24, 3:40 PM CST
- Where
- Tarrant County, 1.71 mi SW of Mara
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 32.681, -97.348
A large tree was blown down at Southwestern Seminary in Fort Worth.
Thunderstorm Wind, Wise
- When
- June 24, 3:53 PM CST
- Where
- Wise County, 1.52 mi W of Bryan
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 33.099, -97.446
Sixty mph thunderstorm winds were estimated in New Fairview.
Lightning, Tarrant
- When
- June 24, 4:00 PM CST
- Where
- Tarrant County, 1.5 mi W of Ft Worth
- Property damage
- $25,000
- Reported by
- Newspaper
- Coordinates
- 32.753, -97.376
Lightning is believed to have been the cause of a large house fire in the 3900 block of West 6th St.
Heavy Rain, Tarrant
- When
- June 24, 4:00 PM CST
- Where
- Tarrant County, 1.69 mi S of Ft Worth
- Property damage
- $500,000
- Reported by
- Broadcast Media
- Coordinates
- 32.726, -97.345
The roof of the Wine Haus near the intersection of Park Place Ave and 8th Avenue in Fort Worth partially collapsed during a period of heavy rainfall.
Thunderstorm Wind, Denton
- When
- June 24, 4:10 PM CST
- Where
- Denton County, 1.5 mi SSW of Roanoke
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Social Media
- Coordinates
- 33.000, -97.190
Light poles were blown over in a grocery store parking lot in Trophy Club.
Lightning, Denton
- When
- June 24, 5:47 PM CST
- Where
- Denton County, 4.29 mi SE of Navo
- Property damage
- $500,000
- Reported by
- Newspaper
- Coordinates
- 33.178, -96.876
Lightning started a house fire on San Andres Drive in Frisco. The estimated loss was $500,000.
Thunderstorm Wind, McLennan
- When
- June 24, 6:00 PM CST
- Where
- McLennan County, 1.45 mi WNW of Bellmead
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 31.587, -97.103
Thunderstorm winds knocked a tree onto a car on Harrison Street in Waco.
Flash Flood, McLennan
- When
- June 24, 6:30 PM CST to 8:30 PM CST
- Where
- McLennan County, Bellmead to 1.35 mi S of Waco Connally Arpt
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 31.580, -97.080
A few roads in Bellmead were under water due to heavy rainfall over a 1-2 hour period.
Flash Flood, McLennan
- When
- June 24, 6:30 PM CST to 8:30 PM CST
- Where
- McLennan County, 0.83 mi ENE of Robinson to 1.39 mi W of Robinson
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 31.476, -97.108
A few roads in Robinson were under water due to heavy rainfall over a 1-2 hour period.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in New York, June 24, 20142 deaths · $200,000 · 60 kt wind · 14 events
- Tornadoes and Flash Flooding in Indiana, June 24, 2014$1.5 million · EF1 · 8 events
- Flash Flooding in Ohio, June 24 to 25, 2014$995,000 · 2 events
- Flash Flooding and Flooding in Pennsylvania, June 24 to 25, 2014$346,000 · 74 kt wind · 16 events
- Damaging Winds and Lightning Strike in Louisiana, June 24, 20142 injured · $62,000 · 61 kt wind · 4 events
- Flash Flooding in Minnesota, June 24, 2014$140,000 · 2 events
- Flooding and Damaging Wind in Ohio, June 24, 2014$103,000 · 50 kt wind · 5 events
- Flooding and Damaging Winds in Ohio, June 24, 2014$51,000 · 50 kt wind · 11 events
- Flash Flood and Hail in Colorado, June 24, 2014$15,000 · 2.5 in hail · 35 events
- Lightning Strikes in West Virginia, June 24, 2014$25,000 · 2 events
- Heavy Rain in Wisconsin, June 24, 2014$25,000 · 2 events
- Flash Flood and Hail in Kansas, June 24, 20141.75 in hail · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528385, 528398, 528386, 528392, 528948, 529853, 528393, 528949, 529852, 529850, 529851.